MathSciNet Relay Station
MathSciNet bibliographic data
MR2784155 35R11 (26A33)
Wu, Guo-cheng A fractional characteristic method for solving fractional partial differential equations. Appl. Math. Lett. 24 (2011), no. 7, 1046–1050.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement